# SDR CALA2020102901214

- Difficulty date: October 23, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 20,853 hours, 7,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A55B
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT MAIN CABIN FLOOR BEAM LOWER SURFACE STA 500B LBL 34 HAS CORROSION (DOT #212-022) REF. REPAIRED FLOOR BEAM LOWER SURFACE AT STA BS 500B LBL 34 REF ECRA 5351-02039.
